# SDR SWI2025F00225

- Difficulty date: December 17, 2024
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 39,412 hours, 37,907 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH LOWER WING PLANK CHAFFED ON TRAILING EDGE WHERE MLG BAY FORWARD FAIRING (193AB) MOUNTS     (C-CHECK RO 2/27/2025)    PERFORMED REPAIR OF RH LOWER WING PLANK CHAFFED ON TRAILING EDGE WHERE MLG BAY FORWARD FAIRING (193AB) MOUNTS REF REO NO. 601R-57-21-880 REV -D DATE 2017/03/06 AND REO 601R-57-21-3883 REV -- 2025-01-03. COMPLIED WITH SKY WEST TASK CARD 51-900-1003-SKY
